# SDR COMA0460463

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 13,007 hours, 12,195 cycles
- Engine: Ge CF343A1
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Cargo Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

FLIGHT 5731, CARGO SMOKE WARNING.  COULD NOT DUPLICATE.  FOUND NO DEFECTS, REPLACED DISCHARGED FIRE BOTTLES
